# SDR RRXA001010

- Difficulty date: July 6, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 83,674 hours, 31,957 cycles
- Engine: Ge CFM562C1
- Engine time: 611 hours, 309 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT3D7
- Part serial: 692605
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE FLAME OUT ON T/O MMMX.  ON ENGINFLIGHT START CHECKLIST NR 4 ENG LIT OFF & STAGNATED AT APPROX 320DEG C.  THEN FAMED OUT AGAIN.  PERFORMED INFLIGHT SHUTDOWN CHECKLIST. NR 4 ENG. R&R'D BY G.E. ON-WING IAW MM 71-00-42. ENG.  CHECKED GOOD , OPS. CHECKED IAW FUNCTIONAL TEST RUN  MM71-00-00. ALL PARAMETERS NORMAL AT ALL POWER SETTINGS IAW EWA AIRCRAFT MM CHPT. 12. NO DEFECTS NOTED.
